# SDR CA960422003

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Main Gear Spring
- Part number: 26410132
- Condition: Corroded
- Location: Mating Surfaces
- Part time: 7,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE RIGHT HAND GEAR SPRING WAS BEING REPLACED DUE TO A GOUGE CAUSED BY THE CHAFING OF THE GEAR FAIRING. IT WAS ALSO DISCOVERED THAT THE MATING SURFACES OF THE ATTACHING POINTS WAS CORRODED. SUBMITTER  RECOMMENDS A REGULAR LUBRICATION CHECK BE CARRIED OUT.
